Loading...
Loading...

Go to the content (press return)

On the generic construcion of identity-based signatures with additional properties

Author
Galindo, D.; Herranz, J.; Kiltz, E.
Type of activity
Journal article
Journal
Advances in mathematics
Date of publication
2010-11
Volume
4
Number
4
First page
423
Last page
453
DOI
https://doi.org/10.3934/amc.2010.4.453 Open in new window
URL
http://aimsciences.org/journals/doIPChk.jsp?paperID=5594&mode=full Open in new window
Group of research
MAK - Mathematics Applied to Cryptography

Participants